# SDR AALA20121124020

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 43,358 hours, 15,017 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT GENERATOR CONTROL SWITCH FAILED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED GENERATOR CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
